# SDR IPXA10563377

- Difficulty date: October 4, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102434
- Condition: Dented
- Location: Bs 580 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB FRAME HAS 2 EA SCREW STRIKES ON INBD CHORD INBD FLANGE AT BS 580 BETWEEN S15R AND S16R  (DAMAGE IS BEYOND SRM LIMITS).  R & R FRAME SIDE IAW SRM 51-40-02.
